# SDR HALA20240729200

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 36,927 hours, 5,839 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - COCKPIT TEMP CANT HOLD A TEM. IT FLUCTUATES BETWEEN 50-100 DEGREES ALL FLIGHT. REMOVED AND REPLACED COCKPIT TEMP SENSOR 650HK REF AMM 21-63-17. OPS CHECK GOOD.
